Letter from the guest editors

Dierk Schleicher, Sergei Tabachnikov

Research output: Contribution to journalEditorial

Original languageEnglish (US)
Number of pages1
JournalAmerican Mathematical Monthly
Volume120
Issue number3
DOIs
StatePublished - Mar 1 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{4b933669b88242e88109226d8f5ac945,
title = "Letter from the guest editors",
author = "Dierk Schleicher and Sergei Tabachnikov",
year = "2013",
month = "3",
day = "1",
doi = "10.4169/amer.math.monthly.120.03.191",
language = "English (US)",
volume = "120",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "3",

}

Letter from the guest editors. / Schleicher, Dierk; Tabachnikov, Sergei.

In: American Mathematical Monthly, Vol. 120, No. 3, 01.03.2013.

Research output: Contribution to journalEditorial

TY - JOUR

T1 - Letter from the guest editors

AU - Schleicher, Dierk

AU - Tabachnikov, Sergei

PY - 2013/3/1

Y1 - 2013/3/1

UR - http://www.scopus.com/inward/record.url?scp=84880948223&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84880948223&partnerID=8YFLogxK

U2 - 10.4169/amer.math.monthly.120.03.191

DO - 10.4169/amer.math.monthly.120.03.191

M3 - Editorial

AN - SCOPUS:84880948223

VL - 120

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 3

ER -